Ask a doctor

RETIN A .05% skin looks really bad?

I  have been using retin a and this is the 5th week. Am not happy with my face at all although i saw my derm last wk and told me to continue using. Am an african my skin is abit light, after the 3rd wk of breaking/flaking etc my skin is very bad. It looks old (am 38yrs), dark, fine lines. also the line that runs from nose down to mouth edge appears big and deeper. I have some few hard acne that appears now at the jaw line. Kindly advice am I still in the right path coz I havent seen any improvement.

Doctor Answers (1)

Retin A

+2

Retin-A is quite effective, but it is important to give it time to work. At our office we tell patients to wait 3-6 months before expecting to notice improvement. It takes a long time to develop fine lines on our face, so it also takes time to improve our skin. Keeping your skin hydrated while using the product is very important, because it will help your skin look and feel better during the process. We recommend using benign moisturizers, non soap cleansers, and chemical free sunscreens. If you have irritation from the Retin-A, use it every other night until you can use it nightly.

Sacramento Dermatologist
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.